# SDR SWIA201125815

- Difficulty date: March 13, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 20,913 hours, 18,652 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR DIFFICULT TO OPEN.  (FLT 6351)  FOUND MCD ASSIST COVER HOLDING MCD DOOR BUTTON IN, ADJUSTED COVER.
